Antibiotic + Injectable Fillers

Narrow 16 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Safe to Get Restylane and Botox While on Antibiotics?

I'm having my first procedure tomorrow. I'm planning to have Restylane on my nasolabial folds and Botox on my forehead. Is it safe to have these done... READ MORE

Bad Reaction to Filler

I got my upper lip injected with fillers on wednesday my upper lip on the left went really big and swelled a lot.so i went to the doctor that injected... READ MORE

Complications after hyaluronic acid injections? (photos)

I initially experienced bruising, there's a portion of the left side of nose that is numb. Yesterday my nose also got abscess I'm on antibiotic (Ospen... READ MORE

I purchased PMMA from a banned website and had it injected into my face - can it be removed?

Anyway I instance start swelling after the injection into the lines of face, the swelling is going up my face, I was check out by emergency and they... READ MORE

My mom had side effect to dermal filler. Any suggestions on what to do? (photos)

It has been done 6 months ago and stilk look like thus after having antibiotics an cortizone injection.So deperate what should we do? READ MORE

Could Amazing Gel(polyacrylamide) injection in my chin and nose be removed? (photos)

I am 31 years old and about 7 years ago in Beijing I was tricked into injecting Amazing Gel into my chin and nose. Not a huge amount. Went fine for 7... READ MORE

Which prophylaxis antibiotics do you doctors use with dermal filler HA patients with acne potential for biofilms? (photo)

Looking into getting HA filler by a board certified cosmetic surgeon, have a history of sensitive skin and adult acne. I read on Restylane (Galderma )... READ MORE

Pain after 2 months of facial fillers?

I did facial filler for my cheeks. The injection was done by a surgical doctor under my eyes.i did that on 23rd June and I still have pain I. My... READ MORE

Can you get fillers while on antibiotics for acne?

I have scars from past cystic acne, which has returned. I want to go on antibiotics for it but am also looking to get fillers to plump up my scars... READ MORE

What can a dermatologist do for me? What should I use or do to the dark and red spots on my face to make them disappear faster?

Thank you very much for responding to my question.I just found out that the filler that I injected my face wasn't Juvederm but Hyaluronic Acid Fine... READ MORE

Minimal filler to the tear area. Redness, dryness and rougness under the eye. Will this go away when the product dissolves?

I had a 1/2 mil of filller in the tear area, distributed to both eyes. Very little. It has been two months ago. My one eye gets slightly red and rough... READ MORE

Do I have an infection post filler and what is the reason for this? (photos)

I seem to have got a really inflamed t zone on my left side since getting tear trough filler. I have gone to the doctors who has given me oral... READ MORE

Granuloma after 3 months resyline.

I got lip injections 3 months ago, i went back to my injector after some swelling and dryness occurred he said everthing was normal he doesnt see... READ MORE

I had filled in the upper cheek and under eye trough about 2-3 months ago. Any suggestions?

I had filled in the upper cheek and under eye trough about 2-3 months ago One side looked askew, with a lot of the filler close to the eye itself. I... READ MORE

Do certain antibiotics taken a week before getting fillers mitigate a potential biofilm issue?

I remember reading somewhere on this site that a certain doctor will not do fillers on his patients without them taking antibiotics first to eradicate... READ MORE

My face is ruined in bruises & skin marks and severe nerve pain after lip fillers. Can someone help me? (Photo)

Got lip fillers in yeaterday..Had severe pain in nose after like sinus infection pain..When I got home and washed my face i seen the bruising and... READ MORE

No matching results